A 45-year-old female asked:
Disclaimer

will keflex cause a red itchy rash on your face after using it for two years?

1 doctor answer
Dr. Clarence Lyons
19 years experience Family Medicine
Two years: Were you on this medication for two straight years? That could be a drug rash. Talk to your doctor about that.
Answered on May 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 5-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Needs to be seen: Cannot be diagnosed on this platform with this limited information, which indicate need for medical attention, kindly take your child to the pediatric ... Read More
A 78-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Impossible to say: See a dermatologist and have the rash evaluated. It is impossible to even guess without being able to visualize the rash.
1
1 thank
A 16-year-old male asked:
Dr. R Condon Hughes
40 years experience Dermatopathology
Many possibilities: There are many things that could cause an itchy rash, from allergic reactions to infections. It would be best if you could have a doctor look at the r ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Andrew Duncanson
4 years experience Dermatology
Steroids may worsen : Your rash could be anything from dermatitis to rosacea. Schedule a consult with me and we will figure it out and develop a treatment plan which will h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month